Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An Index Theory For Quantum Dynamical Semigroups
HTML articles powered by AMS MathViewer

by B. V. Rajarama Bhat PDF
Trans. Amer. Math. Soc. 348 (1996), 561-583 Request permission

Abstract:

W. Arveson showed a way of associating continuous tensor product systems of Hilbert spaces with endomorphism semigroups of type I factors. We do the same for general quantum dynamical semigroups through a dilation procedure. The product system so obtained is the index and its dimension is a numerical invariant for the original semigroup.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46L57, 81S25, 46L55
  • Retrieve articles in all journals with MSC (1991): 46L57, 81S25, 46L55
Additional Information
  • B. V. Rajarama Bhat
  • Affiliation: The Fields Institute, 222 College Street, Toronto, Ontario, Canada
  • MR Author ID: 314081
  • Email: bhat@fields.utoronto.ca E-mail address: bhat@math.toronto.edu
  • Received by editor(s): May 27, 1994
  • Additional Notes: This research was supported by a fellowship from INDAM (ITALY)
  • © Copyright 1996 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 348 (1996), 561-583
  • MSC (1991): Primary 46L57, 81S25, 46L55
  • DOI: https://doi.org/10.1090/S0002-9947-96-01520-6
  • MathSciNet review: 1329528